# SDR YENA20130604124

- Difficulty date: June 4, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N284JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000144
- Aircraft time: 15,937 hours, 9,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: AS330008
- Part serial: 3052
- Condition: Inoperative
- Location: Exterior
- Part time: 15,937 hours, 9,530 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX CHECK,  DISCOVERED RT AFT EMERGENCY EXTERIOR EXIT LIGHT FOUND INOPERATIVE.  REMOVED AND REPLACED RT AFT EMERGENCY EXIT LIGHT IAW AMM 33-50-25.
